Volume & Issue: Volume 5, Issue 2, Summer and Autumn 2020, Pages 83-215 
1. On the super domination number of graphs

Pages 83-96

10.22049/cco.2019.26587.1122

Juan Alberto Rodriguez-Velazquez; Douglas F. Klein; Eunjeong Yi


2. Some new bounds on the general sum--connectivity index

Pages 97-109

10.22049/cco.2019.26618.1125

Akbar Ali; Mubeen Javaid; Marjan Matejic; Igor Milovanovic; Emina Milovanovic


8. On strongly 2-multiplicative graphs

Pages 179-190

10.22049/cco.2020.26647.1127

D.D. Somashekara; H.E. Ravi; C.R. Veena


9. Bounds on signed total double Roman domination

Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; Rana khoeilar; Seyed Mahmoud Sheikholeslami


10. Outer-weakly convex domination number of graphs

Pages 207-215

10.22049/cco.2020.26871.1154

Jonecis A Dayap; Richard Alcantara; Roma Anoos